Radiation retinopathy secondary to treatment of maxillary sinus carcinoma: a dramatic case.

Abstract

CLINICAL CASE A 53-year old male presented with visual impairment in right eye after irradiation of right maxillary sinus carcinoma. Funduscopy shows radiation retinopathy: haemorrhages, exudates, macular oedema, and peripheral retinal ischaemia. A poor outcome was achieved despite laser treatment and intravitreal injections of bevacizumab, resulting in… (More)
DOI: 10.1016/j.oftal.2016.11.017

Topics

Cite this paper

@article{GalindoBocero2017RadiationRS, title={Radiation retinopathy secondary to treatment of maxillary sinus carcinoma: a dramatic case.}, author={J Galindo-Bocero and S Mac{\'i}as-Franco and Susana S{\'a}nchez-Garc{\'i}a and Marta Fonoll{\'a}-Gil and Ana-Mar{\'i}a Garc{\'i}a-Alonso}, journal={Archivos de la Sociedad Espanola de Oftalmologia}, year={2017}, volume={92 10}, pages={486-489} }